# SDR AT0000325

- Difficulty date: May 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND LIGHTNING STRIKE AT BS 639 RBL 4.      BLENDED LIGHTNING STRIKE AND FOUND MATERIAL OUT OF LIMITS.  INSTALLED DOUBLER IAW DC9 SRM 53-31 AND 53-04 FIG 38.
